MAUDE Adverse Event Report: DEPUY MITEK LLC US 242326; EVOLUTION4K

DEPUY MITEK LLC US 242326; EVOLUTION4K
Model Number EVO4K220
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by clinical evaluator via email, that it appears to be a glitch in an evo4k video recorder, picture on screen is off, does not shut down appropriately.No patient involvement or surgical delay reported.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: d10: the date device returned to manufacturer has been updated to reflect the correct information.Investigation summary
=
> the device was received and evaluated at the service center.The reported complaint that the device does not shut down appropriately was unable to be confirmed.System booted into software version 1.4.0.It was possible to get video on all channels with no issues.Also the system was shut down without any issues within the intended 5 seconds of time.It was found that the rear ports were slightly too far in the chassis.The hdmi port had to be plugged in precisely to get video out.After making sure the motherboard was fully secured and pressed against the io ports the hdmi had no issues.The front laminate power led was no longer lit up.The laminate cables were unplugged and lugged with no result.The front laminate power led was not functioning and was replaced.Since the reported condition is not confirmed,the root cause for the reported failure cannot be determined.Given the information provided, we cannot determine a definitive root cause for the defective laminate power led.A manufacturing record evaluation was performed for the finished device (serial number : 0119123c), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
242326
Common Device Name
EVOLUTION4K
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9933965
Report Number1221934-2020-01096
Device Sequence Number755336
Product Code FCW
UDI-Device Identifier00817613020543
UDI-Public00817613020543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVO4K220
Device Catalogue Number242326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2020
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer08/20/2020
08/25/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date08/21/2020
08/27/2020
Patient Sequence Number1